I feel hopeless … Advice please? (There is more than one question …)?

I feel hopeless ... Advice please? (There is more than one question ...)? I have no money .. I spent my whole salary to the doctor and his made me f...


I feel hopeless … Advice please? (There is more than one question …)?
I have no money .. I spent my whole salary to the doctor and his made me feel worse. Since I taking this sulfameth / trimethoprim (sp?) Started for my UTI, I felt like I was on fire (I’m really hot, but no thermometer, so no idea what is my temperature), I have this terrible headache, everything makes me nauseous .. even bread. I had pizza for dinner and I feel like dying, I almost want to throw me to the sick feeling away. And my time is too late, I know this can cause physical stress, but I am like clockwork and its frustrating because Idk if its gonna come. And I’m not schwanger.Ich just do not know what to do. I feel like death. Normally, a shower will not help, but now. Every time I shower, I get dizzy from the heat, but I can not take a cold shower. Idk what to do … Should help nyquil? I also have trouble sleeping because I’m miserable. Counseling? And any way to get rid of headaches without pills? I hate pills for personal reasons, not because I’m afraid of them. I did not help this headache for four days and the pills. I am a healthy 18 years old … But now I feel like dying. And I am alone, so please just give me some advice? ): Not to be rude … Oh by the way, my uti pain has become worse, not better, but I’ll take the whole recipe because I really have no choice Best Answer (s):.

response from Margaret
Hello. Let’s take it one step at a time. First, try and relax a little, you will be so wound up you will probably die feeling. But you’re nicht.Was happens is that Sulfameth and trimethoprim are two different drugs – called co-trimoxazole. The most common name for it is Bactrim – an antibiotic for many infections including Harnwegsinfektionen.Sie are having an allergic reaction to it – a mild variety. You are suffering from weakness, with headaches, Übelkeit.Ich have many cases of urinary tract infections in the past and have been on a drug called norfloxacin. It only requires 6-1 tabletsm 2CE tablet per day on an empty stomach or 2 hours after eating (eating the time has got to where it was needed). The reason why I is these pills because I’m allergic to all antibiotics and these are antibacterial pills. They are 400 mg each. I do not know if you get in a position to where you live, but it may be advisable for you to go to your local pharmacy and see if it (the medication you need to have received a prescription for it – unless You can get it on line – I do not know about these). Believe me, there are no side effects from them (and I would know). Check to see if the pills are available and if so, with your doctor. (Sorry if it is cost, but your health comes first) and ask for them They will clear up your uti and make you feel much better. You have to remember that all medications will need 3 days to get into your body system, and about 10 days to get out of it, but if you can get norfloxacin, taking the other for 24 hours, and then take the norfloxacin. If you do not have them in your country, ask your pharmacist to recommend something that is the same. I hope this has helped you. My advice to you is currently taking the sulfameth / trimethoprin immediately. Drink plenty of water, to help get you out of your system and then norfloxacin. I wish you luck and hope you feel better soon. It is now midnight, where I, so I like to wish you good luck!

live

Leave a Reply